# SDR SWIA2024032500265

- Difficulty date: February 5, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL FS581-FS661, STGR15L HAS SEVERAL AREAS OF NICKS AND GOUGES,    HN00137287   (C-CHECK RO 3/23/2024)   SIDE SEAT RAIL FS581-FS661, STGR15L IS OUT OF LIMITS DUE TO HAVING MULTIPLE DAMAGES WITHIN 3.00" FROM EACH OTHER, NOT ALLOWED REF CRJ-700 SRM 53-31-49-101-001-A01. INSTALLED 1EA NEW SIDE SEAT RAIL FS581-FS661, STGR15L REF CRJ-700 AMM 53-00-49-400-801-A03.
